Skip to Content

Does long term use of haldol for tourettes cause heart disease?

Question is Closed
Report Favorite

Answers (1)

11 Nov 2009

Yes, Haldol can cause heart disease.

http://www.drugs.com/mtm/haldol.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

How long should you be on haldol injections?

If you are taking haldol for a mental disorder How long should a person be on injections of haldol? should your doctor switch you to the pills after ...

2 answers 27 Jun 2010

Why would Haldol be prescribed for aggressive behavior in an 85 old male with dementia,heart,stroke?

With present warnings, I am particuarly worried with sudden death of my elderly father with severe heart problems. This was precribed by his ...

2 answers 2 Jul 2010

If I'm allergic to droperidol can I take Haldol?

Both have made me severely anxious, I can't stop moving. I was given Droperidol 12 years ago and this happened. Two days ago I was given two ...

2 answers 14 Nov 2012

Tourette's Syndrome - Which medications have you taken for tourettes ONLY? (Not to treat adhd etc.)?

... Has it helped? What were the side effects

5 answers 30 Dec 2012

My son was taking Abilify for his Tourettes until he turned 26?

He is no longer covered under our insurance. He has no insurance of his own. Is there any assistance from the drug company or anyone so that he can ...

2 answers 2 Jan 2013